Volume 12, Issue 2 (8-1998)                   Med J Islam Repub Iran 1998 | Back to browse issues page

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

SADR-AMELI M, FOROOD A, SAFI F. INTERFERON INDUCED CARDIOMYOPATHY: CASE REPORTS. Med J Islam Repub Iran. 1998; 12 (2) :181-183
URL: http://mjiri.iums.ac.ir/article-1-1029-en.html
From the Dept. of Cardiology. Shahid Rajaee Heart Hospital, Tehran, I. R. Iran.
Abstract:   (1950 Views)
There are few reports concerning interferon induced myocardial dysfunction. A known case of multiple myeloma who was receiving interferon alpha (IFA) for 14 months was brought to the emergency room in frank: pulmonary edema. After treatment of heart failure and discontinuation of interferon alpha, he remained asymptomatic thereafter. Another case of chronic active hepatitis on IFA complained of dyspnea that became asymptomatic after cessation of IFA.
Full-Text [PDF 338 kb]   (1204 Downloads)    
Type of Study: case report | Subject: Heart

Add your comments about this article : Your username or Email:
CAPTCHA code